# SDR IXXA9700119

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8974U
- Make and model: Doug DC-8-62
- Aircraft serial: 46110
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 57740355508
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF UPON GEAR RETRACTION, THE DOORS LIGHT REMAINED ILLUMININATED AFTER THE UPLATCH CHECK.  THE GEAR WAS RECYCLED SEVERAL TIMES WITH NO CHANGE IN WARNING STATUS.  THE FLIGHT RETURNED TO HIK.  MAINTENANCE REPLACED THE MAIN GEAR CONTROL VALVE, THE HYDRAULIC SYSTEM PRIORTITY VALVE, AND THE RIGHT MAIN LANDING GEAR RETRACT ACTUATOR IN ACCORDANCE WITH THE APPLICABLE SECTIONS OF THE DOUGLAS DC-8 MAINTENANCE MANUAL.  A SUCCESSFUL GEAR SWING WAS MADE AND THE AIRCRAFT WAS RETURNED TO SERVICE.
